Posted 8/14/2007 7:16 PM (GMT -6)
I have something like that and they thought it was roseacea, because it acts like that, but the roseacea cream is unplugging my pores, i have that orange peel skin, but not taking away the redness or the spider veins. Spidering like this is also a sign of liver problems, which can happen from meds. Then it sounds like steroids and lupus cause it too. Whatever it is, once it spiders, it doesn't go away without some kind of corrective action from the dermatologist, at least that's what I was told. I'm beginning to think going to the dermatologist was maybe not the greatest idea, though he will know by now that my mask is lupus and not roseacea unfortunately. I'm sorry you are having this and I know how hard it is too deal with, especially since its not stabilized, so getting it treated would have to be an ongoing thing. I do think medicare pays for this stuff though. So far they have even paid for my vitiligo repigmentation, which was amazing! I hope that it settles down and stops spreading. Oh also, someone told me to avoid certain foods, hot water and other things that can make it worse. You might want to check to see how your last liver tests were, to see if that is making it worse. Are you getting any black vertical lines like splinters (splintering) under your nails or are you yellow under your tongue or in the eyeballs (jaundice can be hard to see)? These things are signs of liver problems. I wish I could make your skin problem go away, I know how it can be.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments